Medium Domination Decomposition of Graphs

Authors

  • E Ebin Raja Merly Associate Professor,Department of Mathematics, Nesamony Memorial Christian College, Marthandam. (Affiliated to Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli - 627 012, Tamilnadu, India
  • Saranya J Research Scholar (Reg.No: 20113112092022),Department of Mathematics, Nesamony Memorial Christian College, Martha Mathematical classification Number: 05C69, 54D05ndam. (Affiliated to Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli - 627 012, TamilNadu, India

DOI:

https://doi.org/10.23755/rm.v44i0.890

Keywords:

Domination Number, Medium Domination Number, Medium Domination Decomposition

Abstract

A set of vertices  in a graph  dominates  if every vertex in  is either in  or adjacent to a vertex in . The size of any smallest dominating set is called domination number of . The concept of Medium Domination Number was introduced by Vargor and Dunder which finds the total number of vertices that dominate all pairs of vertices and evaluate the average of this value. The Medium domination Number is a notation which uses neighbourhood of each pair of vertices.  For G = (V, E) and ∀u,v∈ V if u, v are adjacent they dominate each other, then atleast dom (u, v) = 1. The total number of vertices that dominate every pair of vertices is defined as TDV(G)=∑dom(u,v), for every u,v∈V(G).  For any connected, undirected, loopless graph G of order p, the Medium Domination Number MD(G) = . In this paper we have introduced the new concept Medium Domination Decomposition. A decomposition of a graphG is said to be Medium Domination Decomposition (MDD) if

References

Duygu Vargor, Pinar Dundar, “The Medium Domination Number ofa Graph”, International Journal of pure and applied mathematics volume of No.3, 2011 297-306.

Fairouz Beggas, “Decomposition and Domination of Some Graphs” Data Structures and Algorithms [cs.DS]. University Claude Bernard Lyon 1,2017.

S.Arumugan and S.Ramachandran,“Invitation to Graph Theory”, SciTech publications (India) PVT.LTD.(2003).

Teresa W. Haynes, Stephen T. Hedetnimi and Peter J. Slater, “Fundamentals of Domination inGraphs” Marcel Dekkar, Inc.,New York, 1998.

T.I. Joel and E.E.R. Merly, “Geodetic Decomposition of Graphs”, Journal of Computer and Mathematical Sciences, 9(7)(2018), 829-833.

Downloads

Published

2022-12-11